×

Found 48,904 Documents (Results 1–100)

100
MathJax

Generalized solutions of the second boundary-value problem for differential-difference equations with variable coefficients on intervals of noninteger length. (English. Russian original) Zbl 07550605

Math. Notes 111, No. 6, 913-924 (2022); translation from Mat. Zametki 111, No. 6, 873-886 (2022).
MSC:  34Kxx 93Cxx 49Kxx
PDF BibTeX XML Cite
Full Text: DOI

Existence of solutions of nonlinear elliptic equations with measure data in Musielak-Orlicz spaces. (English. Russian original) Zbl 07549436

Sb. Math. 213, No. 4, 476-511 (2022); translation from Mat. Sb. 213, No. 4, 38-73 (2022).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

Solution of the exterior boundary value problem for the Helmholtz equation using overlapping domain decomposition. (English. Russian original) Zbl 07547994

Comput. Math. Math. Phys. 62, No. 5, 784-796 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 5, 809-822 (2022).
MSC:  65-XX 76-XX
PDF BibTeX XML Cite
Full Text: DOI

Green function of the first boundary-value problem for the fractional diffusion-wave equation in a multidimensional rectangular domain. (English. Russian original) Zbl 07542514

J. Math. Sci., New York 260, No. 3, 325-334 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 52-61 (2019).
MSC:  35R11 35K20 35L20
PDF BibTeX XML Cite
Full Text: DOI

On a priori estimates of solutions of the Tricomi problem for a certain mixed-type second-order equation. (English. Russian original) Zbl 07542509

J. Math. Sci., New York 260, No. 3, 286-293 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 14-20 (2019).
MSC:  35B45 35J05 35M13
PDF BibTeX XML Cite
Full Text: DOI

Second-kind equilibrium states of the Kuramoto-Sivashinsky equation with homogeneous Neumann boundary conditions. (English. Russian original) Zbl 07538696

J. Math. Sci., New York 262, No. 6, 844-854 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 80-90 (2019).
MSC:  37L10 37L25 37L65
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations of solutions to equations with deviating spatial arguments. (English. Russian original) Zbl 07538691

J. Math. Sci., New York 262, No. 6, 797-808 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 33-44 (2019).
MSC:  34K18 34K21 39A28
PDF BibTeX XML Cite
Full Text: DOI

h-, p-, and hp-versions of the least-squares collocation method for solving boundary value problems for biharmonic equation in irregular domains and their applications. (English. Russian original) Zbl 07538076

Comput. Math. Math. Phys. 62, No. 4, 517-537 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 4, 531-552 (2022).
MSC:  65Nxx 74-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software